# SDR DALA2021060203026

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 63,799 hours, 23,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7638604) DURING INSPECTION FOUND ROW 17DEF LOWER EMERGENCY EXIT SIGN INOP. REMOVED AND REPLACED LIGHT ASSY IAW MM 33-50. OPS CHK OK.
